# SDR ASAA2021010433816

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,414 hours, 14,014 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: #1 Eng Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN BLADE LUBE PLATFORMS NR 3, 4, 10, 13, 17 AND 19 ELASTOMERS ARE MISSING BEYOND LIMITS.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE FAN BLADE LUBE PLATFORMS, PER TC 78472010.
